# SDR DALA2018101706144

- Difficulty date: October 13, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 79,293 hours, 21,456 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R WILL NOT DISARM. DEBRIS LOCATED UNDER GIRT BAR, DEBRIS REMOVED AND OPS OF ESCAPE SLIDE MECHANISM CONFIRMED AS NORMAL. A/C RELEASED FOR SERVICE.
